# SDR FDEA202009062132

- Difficulty date: September 6, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A25792031001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 152XF IS DAMAGED/CRACKED.  FABRICATED FLOOR PANEL 152XF ON VTMAE TRAVELER NR T20/1509979, PER DWG SRZ 25-005 REV R.  CLASS CAT "A" MAJOR REPAIR.
